question-icon

Face numbness, high BP, low vitamin D3, taking Norvasc and Levothyroxine. Feeling hot in leg, have tinnitus

default
Posted on Wed, 11 Jul 2012
Question: Five months ago, I was awaken with my left face numb (no feeling, like just came out of the dentist). after few days later spread to my left arm and leg. I had no Health insurance, i went to chiropractor and accupuncture, apparently my BP was very high (205/105). Later I went to my regular Doctor, got my blood test etc. Since then, I am on norvasc generic 5mg and levothyroxine 50 mcg, so far so good, no side effect. btw my vit D3 was very low it was 9 (i have never have my blood check for 7 years, i never get sick, so never went to doctor for checkup), now my vit D3 is good 43. My left leg still feeling 'burn/hot' inside. when early spring my feet feel very cold outside, inside felt burning. Maybe my vit D3 level was so bad, or my blood circulation is bad at that time. Now only feel hot inside my left leg or toes or XXXXXXX (changing places every day), however when I lay down in bed, the heat is reduce. Thank you! p.s. I also have tinnitus for 4-5 years, getting worse, hearing high pitch constantly.
doctor
Answered by Dr. Praveen Tayal (9 hours later)
Hello,
Thanks for posting your query.
From your description it seems that the altered sensations of warmth that you are having are likely to be due to vitamin B complex deficiency. You can start taking Vitamin B complex and Methylcobalamin supplements for two weeks and see if these symptoms improve.
In case the symptoms are persistent then neuropathy needs to be ruled out.
Tinnitus is usually caused by impacted wax or ear infections. An examination by ENT specialist will help in finding out the cause.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal (2 hours later)
Thank you, Dr. Tayal. I will try again the B complex, see if there is any improvement. I did try the Neuropathy Support Formula (B1,2,6,12, R-alpha liopic acid), only 4 weeks though and maybe i did not try long enough. I will try to find ENT specialist and get my ears clean out. Thank you!
doctor
Answered by Dr. Praveen Tayal (6 minutes later)
Hello.
Thanks for writing again.
You need to take both vitamin B complex and methylcobalamin supplements 1500mcg daily for adequate relief.
Till the time you get an appointment with your ENT specialist, you can put a few drops of wax dissolving oil in your ear canals which is available over the counter at all the pharmacies.
Do recommend our services to your friends too if you have found it helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal (8 minutes later)
Thank you so much for your quick reply! I sure will try to get B complex and methylcobalamin (B12) 1500mcg. Wonder if I can use neem oil for my ears. I started using neem drops (leaves & bark) for reducing my glucose and BP, hope someday I do not need to take any medication. I sure will recommend this site to my friends who has health problems.
doctor
Answered by Dr. Praveen Tayal (3 hours later)
Hello.

You can use neem oil for your ears. Its anti inflammatory property will help in reducing any mild infection present.

Take care.

Best regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 12368 Questions

premium_optimized

The User accepted the expert's answer

Share on
Face numbness, high BP, low vitamin D3, taking Norvasc and Levothyroxine. Feeling hot in leg, have tinnitus

Hello,
Thanks for posting your query.
From your description it seems that the altered sensations of warmth that you are having are likely to be due to vitamin B complex deficiency. You can start taking Vitamin B complex and Methylcobalamin supplements for two weeks and see if these symptoms improve.
In case the symptoms are persistent then neuropathy needs to be ruled out.
Tinnitus is usually caused by impacted wax or ear infections. An examination by ENT specialist will help in finding out the cause.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.